RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 4, Pages 1040–1045 (Mi zvmmf5245)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Two-stage gradient descent

V. V. Ermakov, N. N. Kalitkin

Moscow

Full text: PDF file (703 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:4, 235–242

Bibliographic databases:

UDC: 519.853.62
MSC: 65F10
Received: 07.06.1979

Citation: V. V. Ermakov, N. N. Kalitkin, “Two-stage gradient descent”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980), 1040–1045; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 235–242

Citation in format AMSBIB
\Bibitem{ErmKal80}
\by V.~V.~Ermakov, N.~N.~Kalitkin
\paper Two-stage gradient descent
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 4
\pages 1040--1045
\mathnet{http://mi.mathnet.ru/zvmmf5245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585298}
\zmath{https://zbmath.org/?q=an:0434.65018}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 4
\pages 235--242
\crossref{https://doi.org/10.1016/0041-5553(80)90285-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5245
  • http://mi.mathnet.ru/eng/zvmmf/v20/i4/p1040

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Alshina, A. A. Boltnev, O. A. Kacher, “Gradient methods with improved convergence rate”, Comput. Math. Math. Phys., 45:3 (2005), 356–365  mathnet  mathscinet  zmath
    2. N. N. Kalitkin, L. V. Kuzmina, “The one-step truncated gradient methods”, Math. Models Comput. Simul., 7:1 (2015), 13–23  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:202
    Full text:106
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020